Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Bad reaction to Trintellix - Again. ed_uk2010

Posted by SLS on August 5, 2018, at 15:20:12

In reply to Re: Bad reaction to Trintellix - Again. SLS, posted by ed_uk2010 on August 5, 2018, at 13:46:06

> >I discontinued Trintellix. The zombie state that emerged two days ago is subsiding.
>
> That's good. Glad you're improving. Must admit I was surprised you wanted to try it again. I had a feeling it wouldn't work out.
>
> I think you will feel considerably better over the coming days as it gradually leaves your system.

Yeah. 66 hour half-life.

I tried Trilellex again to be sure that my first adverse reaction to it wasn't related to some imbalance caused by Parnate or Parnate withdrawal. I can't afford to leave any stones unturned. I am leaning in the direction of waiting awhile and trying Effexor again starting at 37.5 mg/day, as you suggested.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1099496
URL: http://www.dr-bob.org/babble/20180728/msgs/1100127.html